# SDR SWIA2020042150194

- Difficulty date: April 19, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 17,210 hours, 9,483 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Hyd System.
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD 2 LOW PRESSURE MESSAGE DURING FLIGHT, AFTER HYD 2 QUANTITY WENT TO 0%,  FLIGHT 5567.   PERFORMED OPERATIONAL CHECK OF HYDRAULIC SYSTEM NR 2 IAW AMM. OPS CHECKED GOOD. NO LEAKS NOTED.
